Annali di Matematica Pura ed Applicata

, Volume 94, Issue 1, pp 275–282 | Cite as

Convergence of solutions of perturbed nonlinear differential equations

  • Thomas G. Hallam


We use the nonlinear variation of parameters formula to investigate the convergence of the solutions of nonlinear perturbed systems of differential equations.


Differential Equation Nonlinear Differential Equation Nonlinear Variation Parameter Formula 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. [1]
    V. W. Alekseev,An estimate for the perturbation of ordinary differential equation (Russian), Vestnik Moskov Univ. Ser. I Mat. Meh.,2 (1961), pp. 28–36.zbMATHGoogle Scholar
  2. [2]
    C. Avramescu,Sur l’existence des solutions convergentes de systèmes d’equations différentielles non linéaires, Ann. di Mat. pura e appl., IV,81 (1969), pp. 147–168.zbMATHMathSciNetGoogle Scholar
  3. [3]
    F. Brauer,Perturbation of nonlinear systems of differential equations, J. Math. Anal. Appl.,14 (1966), pp. 198–206.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    F. Brauer,Perturbational of nonlinear systems of differential equations, II, J. Math. Anal. Appl.,17 (1967), pp. 418–434.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    F. BrauerA. Strauss:Perturbation of nonlinear systems of differential equations, III, J. Math. Anal. Appl.,31 (1970), pp. 37–48.CrossRefMathSciNetzbMATHGoogle Scholar
  6. [6]
    T. F. Bridgland, jr.,Asymptotic behavior of the solutions of nonlinear differential equations, Proc. Amer. Math. Soc.,13 (1962), pp. 373–377.CrossRefMathSciNetGoogle Scholar
  7. [7]
    R. E. FennellT. G. Proctor,On asymptotic behavior of perturbed nonlinear systems, Proc. Amer. Math. Soc.,31 (1972), pp. 495–504.CrossRefMathSciNetGoogle Scholar
  8. [8]
    T. G. Hallam,Convergence in nonlinear systems, Boll. Un. Mat. Ital. (1970), pp. 12–20Google Scholar
  9. [9]
    T. G. Hallam,A terminal comparison principle for differential inequalities, Bull. Amer. Math. Soc.78 (1972), pp. 230–233.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    J. Kato,A remark on a result of Strauss, Seminar on Differential Equations and Dynamical system, Springer-Verlag, New York-Berlin, Lecture Note no. 60 (1968), pp. 89–97.Google Scholar
  11. [11]
    V. LakshmikanthamS. Leela,Differential and Integral Inequalities, vol. I, Academic Press, New York, 1969.zbMATHGoogle Scholar
  12. [12]
    S. Leela,Asymptotic self invariant sets and perturbed systems, Ann. Mat. Pura Appl., IV,92 (1972), pp. 85–93.zbMATHMathSciNetGoogle Scholar
  13. [13]
    J. A. MarlinR. A. Struble,Asymptotic equivalence of nonlinear systems, J. Diff. Equs.,6 (1969), pp. 578–596.CrossRefMathSciNetzbMATHGoogle Scholar
  14. [14]
    A. Strauss,On the stability of a perturbed nonlinear system, Proc. Amer. Math. Soc.,17 (1966), pp. 803–807.CrossRefzbMATHMathSciNetGoogle Scholar
  15. [15]
    A. Winner,An abelian lemma concerning asymptotic equilibria, Amer. J. Math.,68 (1946), pp. 451–454.MathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1972

Authors and Affiliations

  • Thomas G. Hallam
    • 1
  1. 1.TallahasseeUSA

Personalised recommendations